Endpoint multiplier theorems of Marcinkiewicz type

T Tao, J Wright

Research output: Contribution to journalArticlepeer-review

Abstract

We establish sharp (H-1, L-1,L-q) and local (L log(r) L,L-1,L-q) mapping properties for rough one-dimensional multipliers. In particular, we show that the multipliers in the Marcinkiewicz multiplier theorem map H-1 to L-1,L-infinity and L log (1/2) L to L-1,L-infinity, and that these estimates are sharp.

Original languageEnglish
Pages (from-to)521-558
Number of pages38
JournalRevista matematica iberoamericana
Volume17
Issue number3
Publication statusPublished - 2001

Fingerprint

Dive into the research topics of 'Endpoint multiplier theorems of Marcinkiewicz type'. Together they form a unique fingerprint.

Cite this